| Model Number |
72404130 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
09/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this artificial urinary sphincter (aus)'s cuff eroded.As a result, the device was explanted.No further patient complications were reported.
Additional Manufacturer Narrative
Concomitant product implanted at the time of the event:
model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100907827.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).